# SDR P5CA9701769

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Jamb Nut
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RETURN LINE NR 3 PYLON JAM NUT HOLE ELONGATED.  REPAIRED PER SRM 51-10-03.
